# SDR DALA2024122712037

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 91,265 hours, 12,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 FRAME FORK AREAS AT BEAM 4 IN THE AFT CARGO COMPARTMENT DOOR, FOUND A CRACK ON THE FR61 H-2. CORRECTIVE ACTION: INSTALLED NEW FRAME PER DELTA WORK CARD 5230-01164-10. (0726218)
